# SDR CA070207008

- Difficulty date: February 2, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 110 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6710 · Main Rotor Control
- Part: Bungee
- Part number: A9182
- Condition: Disconnected
- Location: Flt Controls
- Part time: 87 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION, BUNGEE FOUND HANGING DOWN AND DISCONNECTED FROM THE FLIGHT CONTROL. THERE WERE NO FLIGHT PERFORMANCE ISSUES REPORTED. MINOR SCRAPES FOUND IN CONTROL TUBE PAINT. CORDS WERE CHECKED FOR DAMAGE AND RECONNECTED. (TC NR 20070207008)
